# SDR FDEA200912234508

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AJC737215
- Condition: Cracked
- Location: Bs 2122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, AFT FUSELAGE UPPER ATTIC AREA FOUND CRACK ON ANGLE SUPPORT.  REPAIRED AREA IAW SRM 53-30-00 FIG 2B VOL I.
